Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 20,     Number 1,     Spring 2012

 

GLOBAL DYNAMICS OF A TIME-DELAYED
DENGUE TRANSMISSION MODEL
Dedicated to Herb Freedman on the occasion of his 70th birthday
ZHEN WANG AND XIAO-QIANG ZHAO

Abstract. In this paper, we present a time-delayed dengue transmission model. We first introduce the basic reproduction number for this model and then show that the disease persists when R0 > 1. It is also shown that the disease will die out if R0 < 1, provided that the invasion intensity is not strong. We further establish a set of sufficient conditions for the global attractivity of the endemic equilibrium by the method of fluctuations. Numerical simulations are performed to illustrate our analytic results.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2012 Canadian Applied Mathematics Quarterly (CAMQ)